# SDR 03242405

- Difficulty date: August 30, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3155
- Aircraft time: 6,728 hours, 6,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT ABOVE SEAT 11A WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY LIGHT BULB.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
